On the W. Fucks’s distribution law for the formation of linguistical elements
Articles
R. Merkytė
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
V. Kalinka
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20215
PDF

How to Cite

Merkytė R. and Kalinka V. (1968) “On the W. Fucks’s distribution law for the formation of linguistical elements”, Lithuanian Mathematical Journal, 8(2), pp. 279-287. doi: 10.15388/LMJ.1968.20215.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Р. Мерките, В.Калинка. К закону образования лингвистических элементов В. Фукса

R. Merkytė, V. Kalinka. Apie V. Fukso dėsnį kalbos elementams tirti

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.